Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (1): 1-6.

• Article •     Next Articles

Image and Simple Form of a Derivation on a Banach Algebra(Chinese)

LIU Jun-Ping   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2005-08-25 Revised:2005-12-12 Online:2007-01-25 Published:2007-01-25
  • Contact: LIU Jun-Ping

Abstract: This paper proved Vukman's conjecture concerning the image of a linear derivation on a Banach algebra, gave some sufficient conditions that the image of a linear derivation on complex Banach algebra was in the Jacobson radical, and also discussed the simpleorm of a linear derivation on an annihilator Banach algebra.

Key words: minimal prime ideal, Jacobson radical, linear derivation, minimal prime ideal, Jacobson radical

CLC Number: